MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR L 62.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR L 62.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient left knee was revised due to the femoral screw for 360 femur became loose and migrated into the joint, requiring a revision surgery to remove screw and replace the poly.
 
Additional Manufacturer Narrative
No devices were received; therefore the condition of the components is unknown.Review of the device history record identified no related deviations or anomalies during manufacturing.No medical records were provided.The complaint is not confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD SSK 360 FEMUR L 62.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11601654
Report Number0001825034-2021-00951
Device Sequence Number11828761
Product Code JWH
UDI-Device Identifier00880304482104
UDI-Public(01)00880304482104(17)251201(10)3694850
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberN/A
Device Catalogue Number185283
Device Lot Number3694850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight105